# SDR REXA2013041700636

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 19,101 hours, 16,586 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 SEMI-PREUSSRE BULKHEAD CAP ANGLE FOUND CRACKED AT RBL 18 AND LBL 18.  REPAIRED IAW PA 53-025C AND BOMBARDIER REO 601R-53-41-260 AND 601R-53-41-609.
